# SDR DXTA2020032303607

- Difficulty date: March 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 13,585 hours, 10,436 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838991
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR - FUEL SMELL IN COCKPIT AND CABIN WHEN APU AIR IS SELECTED.  SMELL DISSIPATES WHEN APU AIR IS TURNED OFF.  WETNESS DUE TO FUEL NOTED ON FITTINGS BELOW APU COMPARTMENT. // SIGNOFF // REMOVED FAILED LEFT SIDE APU FUEL MANIFOLD P/N: 3883899-1, NSN, REPLACED WITH A NEW CUSTOMER SUPPLIED MANIFOLD P/N: 3883899-1, NSN. LEAK AND OPS CKD GOOD REF HONEYWELL RE100XL MM 49-30-07. OPERATIONAL CHECKED CABIN AIR CONDITIONING SYSTEM REF CE560XL AMM 21-51-00 WITH NO ABNORMAL SMELL PRESENT.
